International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part C

Analytical expressions of a third grade fluid flow through porous medium using the Homotopy perturbation method


Author(s): M Subha and KM Dharmalingam

Abstract: In this paper, we investigate the mathematical analyses of a reactive third grade fluid flow through porous medium. Using Homotopy perturbation method, we derive the approximate analytical expressions of the dimensionless velocity and dimensionless temperature. We also discuss the effect of various non-Newtonian fluid parameters on the velocity field, temperature field, skin friction and Nusselt number. We compare our analytical results graphically with previous work and report a satisfactory agreement.

Pages: 157-169 | Views: 512 | Downloads: 34

Download Full Article: Click Here
How to cite this article:
M Subha, KM Dharmalingam. Analytical expressions of a third grade fluid flow through porous medium using the Homotopy perturbation method. Int J Stat Appl Math 2018;3(2):157-169.
Call for book chapter
International Journal of Statistics and Applied Mathematics